# SDR WRLA2009051

- Difficulty date: February 9, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB293350
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND CRACK ON DOUBLER RT WING FIXED LEADING EDGE AT STA XOS605 (REF EGAT N/R U05122).  REPLACE WITH NEW DOUBLER ON RT WING FIXED L/E AT XOS605 IAW SRM VOL 2 51-33-01 REV 40 AND EGAT EI W2009P57B-076.
